×

Found 118 Documents (Results 1–100)

Linear approximation methods and the best approximations of the Poisson integrals of functions from the classes \(H_{\omega_p}\) in the metrics of the spaces \(L_p\). (Ukrainian, English) Zbl 1224.41027

Ukr. Mat. Zh. 62, No. 7, 979-996 (2010); translation in Ukr. Math. J. 62, No. 7, 1139-1157 (2010).
MSC:  41A10 41A50
PDFBibTeX XMLCite
Full Text: DOI

Nonsymmetric approximations of classes of periodic functions by splines of defect 2 and Jackson-type inequalities. (Russian, English) Zbl 1224.41034

Ukr. Mat. Zh. 61, No. 11, 1443-1454 (2009); translation in Ukr. Math. J. 61, No. 11, 1695-1709 (2009).
MSC:  41A15 41A50
PDFBibTeX XMLCite
Full Text: DOI

The best polynomial approximations in \(L_2\) and widths of some classes of functions. (Russian, English) Zbl 1079.41026

Ukr. Mat. Zh. 56, No. 11, 1458-1466 (2004); translation in Ukr. Math. J. 56, No. 11, 1738-1747 (2004).
PDFBibTeX XMLCite
Full Text: DOI

Estimate of the best approximation of summable functions of several variables with certain symmetry of the Fourier coefficients. (Ukrainian, English) Zbl 1127.42304

Ukr. Mat. Zh. 55, No. 8, 1138-1142 (2003); translation in Ukr. Math. J. 55, No. 8, 1377-1382 (2003).
MSC:  42B05 41A50
PDFBibTeX XMLCite
Full Text: DOI

Algorithms of the best simultaneous uniform approximation of family of functions continuous on a compact set by the Chebyshev subspace. (English. Ukrainian original) Zbl 1037.41017

Ukr. Math. J. 55, No. 3, 355-376 (2003); translation from Ukr. Mat. Zh. 55, No. 3, 291-306 (2003).
MSC:  41A45 41A28
PDFBibTeX XMLCite

On the best \(L_1\)-approximations of functional classes by splines under restrictions imposed on their derivatives. (English. Russian original) Zbl 0957.41020

Ukr. Math. J. 51, No. 4, 481-491 (1999); translation from Ukr. Mat. Zh. 51, No. 4, 435-444 (1999).
MSC:  41A50 41A15
PDFBibTeX XMLCite

The best \(L_1\)-approximations of classes of functions defined by differential operators in terms of generalized splines from these classes. (English. Russian original) Zbl 0942.41004

Ukr. Math. J. 50, No. 11, 1649-1658 (1998); translation from Ukr. Mat. Zh. 50, No. 11, 1443-1451 (1998).
PDFBibTeX XMLCite
Full Text: DOI

Estimates for the best approximation and integral modulus of continuity of a function in terms of its Fourier coefficients. (English. Ukrainian original) Zbl 0940.42002

Ukr. Math. J. 50, No. 4, 562-571 (1998); translation from Ukr. Mat. Zh. 50, No. 4, 496-503 (1998).
MSC:  42A10 41A50
PDFBibTeX XMLCite
Full Text: DOI

Approximation of solutions of operator-differential equations by operator polynomials. (English. Ukrainian original) Zbl 0943.41016

Ukr. Math. J. 50, No. 11, 1719-1730 (1998); translation from Ukr. Mat. Zh. 50, No. 11, 1506-1516 (1998).
PDFBibTeX XMLCite
Full Text: DOI

The exact constant in the Jackson inequality in the space \(L_ 2\). (English. Russian original) Zbl 0852.42002

Ukr. Math. J. 46, No. 9, 1387-1392 (1994); translation from Ukr. Mat. Zh. 46, No. 9, 1261-1265 (1994).
MSC:  42A10 41A17 41A50
PDFBibTeX XMLCite
Full Text: DOI

On the uniqueness of elements of the best approximation and the best one-sided approximation in the space \(L_ 1\). (English. Russian original) Zbl 0845.41019

Ukr. Math. J. 46, No. 5, 503-513 (1994); translation from Ukr. Mat. Zh. 46, No. 5, 475-483 (1994).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Volume

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference